So I went for an annual check up and my doc says I have BV & prescribe me some metro gel take one tube for 5 night.. Today is my third time taking it!! I take a shower every night before I take my meds. So yesterday when I took a shower I decided to put my hand in my vagina to see if I had any smell n I don't the meds are working but when I pulled my finger out my vagina there were like dark blood with small like clots mixed with the gel I've been using for these past days!! Can anyone help me out I'm freakibg out this NEVER HAPPENED BEFORE!! Oh I'm on BC I'm on the inplanon also, no pains, no itchy or burning no nothing!! Any help anyone please
Metronidazole with dark reddish clots?
Question posted by hotsuga on 10 Nov 2014
Last updated on 10 November 2014
I doubt it is anything to worry over. The infection may have caused a little inflammation and a little bloody discharge and this is what you are seeing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.